# SDR RAIA201209190001

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,957 hours, 29,181 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD UNSCHEDULED LANDING INTO KCVG FOR HAZE IN CABIN FOLLOWED BY LAV SMOKE ON EICAS.  PERFORMED INSPECTIONS OF LAV LIGHTS, WIRES AND BALLAST, NO DEFECTS FOUND AND OPS CHECK GOOD.  PERFORMED INSPECTIONS OF ALL CABIN LIGHT BALLAST AND WIRING, NO DEFECTS NOTED AND OPS CHECK GOOD.  MAINTENANCE FOUND LEFT RAM AIR INTAKE EROSION TAPE MISSING AND PLACED ON DEFERRAL.  PACK 1 ACM AND HEAT EXCHANGER REQUIRE FURTHER INSPECTION AND DEFERRED PACK 1 SYSTEM.  A/C REPOSITIONED TO KSTL.  MAINTENANCE INSPECTED AND FOUND NR 1 ENGINE CARBON SEAL LEAKING OIL AND CAUSING SMOKE/HAZE AND SMELL.  MAINTENANCE REPLACED THE NR 1 ENGINGE CARBON SEAL, OPS CHECK GOOD.  MAINTENANCE ALSO REPLACED THE NR 1 HEAT EXCHANGER AND LEFT RAM AIR EROSION TAPE.
